MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20127E
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris smartsite extension set was cracked.The following information was received by the initial reporter with the following verbatim it was reported by the customer that during tpn/lipid line change, lipid filter could not be primed.Filter disconnected from alaris fluid tubing and attempted to flush with ns flush- still unable to prime filter.Filter attempted to be removed from "quad fuse" and end of filter tubing was cracked and stuck to "quad fuse." "quad fuse" had to be removed from entire line set up & replaced.Found blue filter hole to not be molded all the way through.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
The customer reported occlusion on filter and end was cracked, and returned one used sample of material 20127e, lot 24079410.Upon initial visual examination, the set had a defect of cracked male luer collar at the quadfuse connection.The quadfuse and the male luer were very hard to disconnect, and the complaint of component damage was verified.The set was then infused with water, and the complaint of occlusion was verified.Examination under a microscope found excess solvent at the tubing to filter inlet connection.The manufacturing site found the root cause for the tubing/filter connection to be related to incorrect solvent application method.A quality alert was issued 07nov2024 to communicate and reinforce the correct solvent assembly procedure to personnel.Device history record review for model 20127e lot number 24079410 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 26jul2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD ALARIS SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20571060
Report Number9616066-2024-01576
Device Sequence Number20971303
Product Code FPA
UDI-Device Identifier07613203019248
UDI-Public(01)07613203019248(11)240718(17)270718(10)24079410
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20127E
Device Lot Number24079410
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown